MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL DRIVE; BED, MANUAL

JIANGYIN HUASHI MEDICAL DRIVE; BED, MANUAL
Model Number 15021BV
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Bruise/Contusion (1754); Hip Fracture (2349)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bed rail by a patient, who reported that as he used the rail to assist with standing up, the bar bent and he fell to the floor, breaking his hip and sustaining other bruises.Drive devilbiss healthcare is in the process of facilitating the return of the product for inspection and will update this report should any additional information become available.

Brand Name
DRIVE
Common Device Name
BED, MANUAL
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL
no.589 hualu road
huashi town
jiangyin city, jiangsu 21442 1
CH  214421
MDR Report Key18870238
Report Number2438477-2024-00012
Device Sequence Number7786573
Product Code FNJ
UDI-Device Identifier00822383143361
UDI-Public00822383143361
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/08/2024
Report Date (Section F) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15021BV
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/08/2024
Event Location Other
Date Report to Manufacturer03/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight226 KG
Date Report Sent to FDA03/08/2024